# SDR AU960453

- Difficulty date: April 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Gulstm AA5A
- Engine: Lyc O320E2G
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Bolt
- Part number: 9010443
- Condition: Cracked
- Location: Attach Fitting S
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WING SHOULDER BOLTS (2OFF) CRACKED - FOUND DURING MAGNETIC PARTICLE INSPECTION (MPI)
